# SDR UPS08M52379

- Difficulty date: May 19, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 63,436 hours, 12,171 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1581 L52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CENTER CARGO COMP BILGE AREA FOUND CORROSION AT STA 1581 LONGERON 52 AS MARKED.  REMOVED END FITTING, FABRICATED AND INSTALLED END FITTING IAW MD-11 SRM 51-31-01, 51-35-01, 53-00-01, AND 51-21-01.
